Conditions for the existence of a transition zone
Doklady Akademii Nauk, Tome 299 (1988) no. 6, pp. 1323-1328
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_299_6_a10,
author = {E. V. Radkevich},
title = {Conditions for the existence of a transition zone},
journal = {Doklady Akademii Nauk},
pages = {1323--1328},
year = {1988},
volume = {299},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_299_6_a10/}
}
E. V. Radkevich. Conditions for the existence of a transition zone. Doklady Akademii Nauk, Tome 299 (1988) no. 6, pp. 1323-1328. http://geodesic.mathdoc.fr/item/DAN_1988_299_6_a10/